OTC medications

OTC medications linked to drug injuries

by fpw | March 16th, 2011

March 17, 2011

Do you trust over-the-counter medications to be safe? Do you expect them to relieve your minor aches, pains, and cold/allergy/flu symptoms without leaving behind dangerous side effects? Some medications may be a drug injury risk.

According to Reuters Health, some old and trusted over-the-counter medications may be connected to drug injuries. Low-dose aspirin, a drug associated with the prevention of heart disease, has shown to put patients who take the drug regularly at risk for drug injuries.

Additionally, patients who take aspirin and some other medications, such as Plavix, could be facing an increased risk for drug injuries.

The drug injuries include stomach bleeding. According to the study, between five and 10 in 1,000 could suffer drug injuries such as stomach bleeding.

Read more.

Do you take aspirin for prevention of heart disease? Have you suffered stomach bleeding or other drug injuries? Let the drug injury lawyers at Ferrer, Poirot & Wansbrough Attorneys at Law help you.